# SDR CALA2022110703071

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N27539
- Make and model: Boeing 737-9
- Aircraft serial: 64468
- Aircraft time: 61 hours, 35 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 6322160664
- Part serial: 3077
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 AMBER COWL VALVE LIGHT ILLUMINATED. REMOVED AND REPLACED NO 2 ENG ANTI ICE VALVE. OPS CHECK ANTI ICE VALVE,RECONNECT CONNECTOR DP 303 OVERPRESSURE SENSOR.HPSOV REOPEN THE VALVE PERFORM OPS CHECK,OPS CHECK GOOD.
